# SDR CALA9800653

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

THE AIRCRAFT LOST NR 3 HYDRAULIC SYSTEM FLUID WHILE EN ROUTE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  INITIAL FINDINGS REVEALED THE LT MLG SUPPORT FRAME ASSEMBLY WAS BROKEN.  *S/D*  FAILURE OF THE SUPPORT FRAME ASSEMBLY RESULTED IN DAMAGE TO THE HYDRAULIC LINES AND SUBSEQUENT LOSS OF HYDRAULIC FLUID FROM THE NR 3 SYSTEM.  THE HYDRAULIC LINES AND LT MLG RETRACT ACTUATOR WERE REPLACED.  THE LT MLG SUPPORT FRAME ASSEMBLY, SUPPORT FITTING, AND ASSOCIATED DAMAGED HARDWARE WERE REMOVED AND REPLACED.
